MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR
Model Number 1113602
Medical Device Problem Codes Fracture (1260); Device Damaged Prior to Receipt by User (1570); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information regarding a simplygo mini device.The device was returned to a third party service center.During visual inspection of the device, the service technician noted sieve beds had low o2, the manifold assembly squeaks, the manifold assembly was cracked, the power connector was damaged, and the shipping box was damaged.There was no allegation of serious or permanent harm or injury.No medical intervention was required for the patient.

Brand Name
SIMPLYGO MINI
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18489922
Report Number2518422-2024-01861
Device Sequence Number19749145
Product Code CAW
UDI-Device Identifier00606959032408
UDI-Public00606959032408
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113602
Device Catalogue Number1113602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown